# SDR DALA2022093006405

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 71,442 hours, 33,231 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 3256 - MISC/DE - DECLARED EMERGENCY DUE TO PACK 1 FAULT REQUIRING PACK SHUTDOWN AND PACK 2 WOULD NOT MAINTAIN CABIN PRESSURE. CORRECTIVE ACTION: FOUND BLOWN SUPPLY DUCT ON PACK 2. PACK 1 RAM AIR INLET ACTUATOR FAILED. REPAIRED/REPLACED DUCT AND REPLACED NUMBER 1 PACK CONTROLLER. OK FOR SERVICE. (9147432)
